MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SAF-T-INTIMA W/PRN PNK 20GA X 1.0IN; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SAF-T-INTIMA W/PRN PNK 20GA X 1.0IN; INTRAVASCULAR CATHETER
Catalog Number 383335
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd saf-t-intima w/prn pink 20ga x 1.0in leaked the following information was provided by the initial reporter: at 10:45 on (b)(6) 2024, in the songshan lake urological surgery ward, the patient had an indwelling needle placed in his hand before the operation.When the needle was successfully withdrawn and the needle was successfully inserted, the needle wing was disconnected from the extension tube, and blood oozed from the fracture of the needle wing, so he immediately pulled it out.Needle, press the needle port to stop the bleeding, perform a second puncture to appease the patient, and then report the medical device adverse events to the head nurse for follow-up.
 
Additional Manufacturer Narrative
Our quality engineer inspected the 1 photo and 1 sample submitted for evaluation.The reported issue of leakage was confirmed upon inspection of the sample.Analysis of the sample showed that the tubing was separated from the wing and a lack of adhesive was present.Bd determined that the cause of the failure was related to our manufacturing process.However, further actions cannot be taken since the production of this product has been moved to a different manufacturing facility.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.We regret any inconveniences this incident may have caused you and your facility.
 
Event or Problem Description
No additional information received.

Brand Name
BD SAF-T-INTIMA W/PRN PNK 20GA X 1.0IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18696801
Report Number9610847-2024-00027
Device Sequence Number17923847
Product Code FOZ
UDI-Device Identifier30382903833352
UDI-Public(01)30382903833352
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K923702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number383335
Device Lot Number2146213
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2024
Supplement Date Received by Manufacturer03/25/2024
Initial Report FDA Received Date02/13/2024
Supplement Report FDA Received Date03/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown